MathSciNet Relay Station
MathSciNet bibliographic data
MR2078833 93D15 (37D45)
Zhang, Hongbin; Li, Chunguang; Zhang, Jian; Liao, Xiaofeng; Yu, Juebang Controlling chaotic Chua's circuit based on piecewise quadratic Lyapunov functions method. Chaos Solitons Fractals 22 (2004), no. 5, 1053–1061.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement